MathSciNet Relay Station
MathSciNet bibliographic data
MR2810736 34C37 (47J30 58E05 70K44)
Wu, Xian; Zhang, Wei Existence and multiplicity of homoclinic solutions for a class of damped vibration problems. Nonlinear Anal. 74 (2011), no. 13, 4392–4398.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement